# SDR GTIA040153

- Difficulty date: February 19, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLL - R1 DOOR ESCAPE SLIDE LANYARD INSTALLED INCORRECTLY.  ROUTED LANYARD CORRECTLY.  (M)
